Alert archive / Louisiana / Flash Flood Warnings in 2012

Flash Flood Warning 100, NWS Jackson, MS

August 9, 2012Catahoula Parish, Franklin Parish, Richland Parish, Louisiana

NWS Jackson, MS issued this flash flood warning at Aug 9, 2012, 10:00 PM CDT for Catahoula Parish, Franklin Parish, Richland Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2012, 10:00 PM CDT (03:00 UTC)
Expired
Aug 10, 2012, 1:00 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Catahoula Parish, LA, Franklin Parish, LA, Richland Parish, LA

What was reported inside it

TimeReportWhereRemark
Aug 9, 11:00 PM CDTFLASH FLOOD3 Ese Mangham, LAREPORTS OF WATER COVERING ROAD ACROSS HIGHWAY 857.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 60 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2012-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1206 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2012-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1206 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.8
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

997 
WGUS54 KJAN 100300
FFWJAN
LAC025-041-083-100600-
/O.NEW.KJAN.FF.W.0100.120810T0300Z-120810T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1000 PM CDT THU AUG 9 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CATAHOULA PARISH IN NORTHEAST LOUISIANA...
  FRANKLIN PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF WINNSBORO...
  RICHLAND PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...START...RAYVILLE...MANGHAM...

* UNTIL 100 AM CDT

* AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR ARCHIBALD...OR NEAR
  MANGHAM...MOVING SOUTH AT 20 MPH. ESTIMATED RADAR RAINFALL   
AMOUNTS...ON THE ORDER OF TWO TO THREE INCHES...HAVE OCCURRED IN 
THE   PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BUCKNER...CROWVILLE...LIDDIEVILLE...JIGGER...WISNER...ENTERPRISE...
  ROSEFIELD...SHERWOOD...AIMWELL AND LEE BAYOU

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL THREE TO FIVE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS...STREAMS AND FARMLAND ALONG BANKS AND COUNTRY ROADS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3193 9201 3193 9191 3199 9190 3208 9193
      3210 9188 3216 9190 3216 9198 3220 9201
      3240 9201 3254 9189 3252 9185 3254 9183
      3253 9156 3191 9154 3187 9158 3180 9158
      3176 9155 3177 9202

$$

BK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 8:27 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Aug 9, 8:27 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
827 PM CDT THU AUG 9 2012

.UPDATE...REDUCED POPS OVER THE EASTERN PART OF THE AREA AND BUMPED
UP POPS OVER THE WESTERN THIRD. LOWERED OVERNIGHT MIN TEMPS BY A
DEGREE OR TWO IN A FEW LOCATIONS. /DL/

&&

.DISCUSSION...THE AFTERNOON THUNDERSTORM COMPLEX HAS NOW PUSHED SEWD
OUT OF THE AREA. NEW STORMS WERE DEVELOPING IN AN AREA OF 2000-3000
J/KG MLCAPE OVER NE LOUISIANA AND SE ARKANSAS WHERE THE AIRMASS WAS
NOT CONTAMINATED BY EARLIER CONVECTION. SOME OF THESE STORMS HAVE
BEEN RATHER POTENT THUS FAR THIS EVENING...WITH 50 DBZ ECHOES
REACHING 50 KFT AT TIMES. DAMAGING WINDS AND LARGE HAIL WILL REMAIN
A POTENTIAL THREAT WITH THE STORMS THROUGH THE NEXT FEW HOURS.

NWP GUIDANCE HAS GENERALLY BEEN HANDLING PRECIPITATION POORLY TODAY.
BASED ON THE FACT THAT THE ATMOSPHERE HAS BEEN QUITE WORKED OVER
ACROSS EASTERN AND SOUTHEASTERN PORTIONS OF THE CWA...HAVE CUT BACK
POPS SUBSTANTIALLY IN THESE AREAS. THE ACTIVITY CURRENTLY OVER THE
WESTERN HALF OF THE AREA WILL LIKELY HAVE A DIFFICULT TIME
MOVING/DEVELOPING VERY MUCH FARTHER TO THE EAST INTO THE MORE
HOSTILE ENVIRONMENT. DID LEAVE IN SLIGHT CHANCE/LOW END CHANCE POPS
FOR THE OVERNIGHT HOURS...AS SOME ADDITIONAL DEVELOPMENT CANNOT BE
ENTIRELY RULED OUT WITH AN UPPER DISTURBANCE SWINGING ACROSS THE
AREA TONIGHT. OVER THE WEST...POPS WERE INCREASED A BIT IN AREAS
THAT ARE CURRENTLY BEING AFFECTED BY CONVECTION.

THE EARLIER CONVECTION KNOCKED A FEW SITES BELOW PREVIOUSLY FORECAST
LOW TEMPS FOR TONIGHT...MAINLY ALONG THE I-59 CORRIDOR. MIN TEMPS
WERE TWEAKED IN THESE AREAS. READINGS SHOULD NOT FALL OFF MUCH MORE
IN THESE AREAS BUT RATHER HOLD NEARLY STEADY FOR MOST OF THE NIGHT.
IN ADDITION...HOURLY WX ELEMENT GRIDS WERE UPDATED BASED ON CURRENT
OBSERVATIONAL TRENDS. UPDATED PRODUCTS ARE BEING SENT. /DL/

&&

.AVIATION...THUNDERSTORMS HAVE GENERALLY BEEN CONFINED TO LOCATIONS
WEST OF THE TAF SITES EARLY THIS EVENING...AND IT APPEARS STORMS
WILL CONTINUE TO MISS THEM OVERNIGHT AS THE AIRMASS OVER CENTRAL MS
HAS BEEN STABILIZED FROM EARLIER STORMS. FOR FRIDAY...THE BETTER
MOISTURE CONVERGENCE WILL SET UP OVER THE SOUTHEAST HALF OF THE
FORECAST AREA FRIDAY AND EXPECT THE GREATER RISK FOR MAINLY
AFTERNOON STORMS FROM HKS/JAN TO MEI AND HBG. /EC/

&&

.PREV DISCUSSION... /ISSUED AT 400 PM CDT THU AUG 9 2012/
WITH THE ASSUMPTION THAT THERE WILL PROBABLY NOT BE A WHOLE LOT OF
SHOWERS AND STORMS ONGOING IN THE REGION AT DAYBREAK...I AM
ANTICIPATING HEATING AND ASSOCIATED DESTABILIZATION THROUGH THE
MORNING HOURS TO COMBINE WITH AN INCOMING COLD FRONT TO BREAK OUT
LOTS MORE SHOWERS AND STORMS FOR TOMORROW AFTERNOON INTO THE
EVENING. THE CURRENT FORECAST IS PERHAPS NOT WET ENOUGH CONSIDERING
LAST MINUTE EURO MODEL DATA...BUT GFS-BASED MAV POPS WERE ALREADY
RAISED SOME 15 TO 20 POINTS IN MOST AREAS. THE PROSPECT OF SEVERE
WEATHER WILL BE SIMILAR TO WHAT HAS BEEN THE CASE TODAY...WHERE
INSTABILITY WAS NOT ABLE TO ACHIEVE LEVELS QUITE HIGH ENOUGH TO (SO
FAR) PRODUCE MANY TRULY SEVERE STORMS DESPITE A DECENT DISTURBANCE
IN PLACE. SO FOR TOMORROW CONFIDENCE IS HIGH THERE WILL DEFINITELY
BE SOME STRONG STORMS WITH GUSTY WINDS AND A LITTLE SMALL HAIL
AROUND WITH THE POTENTIAL FOR AT LEAST A FEW STORMS OF HIGHER
CALIBER.

OVERALL MODEL CONSENSUS SEEMS TO HANG THE COLD FRONT UP A BIT NEAR
THE HIGHWAY 84 CORRIDOR TOMORROW NIGHT INTO EARLY SATURDAY...WITH
THE FRONT THEN PUSHING DOWN TO THE COAST AND WASHING OUT LATER ON
SATURDAY. IF THIS GENERAL EVOLUTION OCCURS THERE COULD STILL BE A
FEW CLOUDS AND A STRAY SHOWER OVER SOUTHERN ZONES INTO
SATURDAY...BUT OTHERWISE SKIES WOULD BE CLEARING FROM THE NORTH
TOMORROW NIGHT WITH SLIGHTLY COOLER (AND DEFINITELY DRIER) AIR
STARTING TO FILTER SOUTH. MOST THE WEEKEND SHOULD BE QUITE NICE IN
COMPARISON TO RECENT WEATHER...WITH HIGHS SATURDAY NEAR 90 AND MUCH
LOWER HUMIDITY. LOWS SATURDAY NIGHT SHOULD GET DOWN INTO THE
RELATIVELY PLEASANT 60S. I WILL JUST CROSS MY FINGERS THAT OUTLYING
MODEL SOLUTIONS HANGING THE FRONT UP FURTHER NORTH THAN CONSENSUS
WILL BEHAVE AS MOST OUTLYING SOLUTIONS...AND NOT COME TO PASS.

AFTER THIS WEEKEND THE PREVIOUS FORECAST LOOKS ON TRACK AND THE
PREVIOUS FORECAST DISCUSSION CONCERNING THIS PERIOD HAS BEEN POSTED
BELOW. /BB/

LONG TERM...UNFORTUNATELY...JUST AS QUICK AS THIS DRIER AIR
CAME...THE AIRMASS WILL MODERATE UP THROUGH THE REMAINDER OF THE
FORECAST PERIOD.  THIS BASICALLY EQUATES TO A RETURN TO WHAT'S BEEN
THE NORM FOR SUMMER ACROSS THE CWA...HOT AND HUMID CONDITIONS WITH
ISOLATED TO SCATTERED SHOWERS AND STORMS EACH AFTERNOON...LINGERING
INTO THE EARLY EVENING HOURS.  MODELS DO INDICATE A WEAK BOUNDARY
TRYING TO SNEAK INTO THE CWA AND MEANDERING ABOUT ACROSS THE
FORECAST AREA THROUGH MID-WEEK.  IF THIS PANS OUT...IT COULD ENHANCE
RAIN CHANCES DURING THE LATTER HALF OF THE FORECAST PERIOD...AND
COULD RESULT IN  A COMPLEX OR TWO OF SHOWERS AND STORMS TRAVERSING
THE REGION UNDER NORTHWEST FLOW ALOFT. /19/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DL/EC/BB/19
Hazardous weather outlook, Aug 9, 6:19 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT THU AUG 9 2012

ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>028-034>036-
040>042-047-102330-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-
GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-
SHARKEY-YAZOO-WARREN-
619 PM CDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

SOME SEVERE STORMS WILL BE POSSIBLE THIS EVENING...MAINLY BETWEEN 5
PM AND MIDNIGHT...ACROSS THE NORTHWEST HALF OF THE AREA AS A MID LEVEL
DISTURBANCE MOVES OVER THE AREA. THE MAIN HAZARDS FROM THESE STORMS
WILL BE DAMAGING WINDS TO 60 MPH...QUARTER SIZED HAIL AND CONTINUOUS
LIGHTNING.

AN ADDITIONAL ROUND OF STRONG TO SEVERE THUNDERSTORMS ALONG AND SOUTH
OF AN APPROACHING COLD FRONT WILL BE POSSIBLE FRIDAY AFTERNOON ACROSS
THE REGION. DAMAGING WINDS OF 60 MPH AND QUARTER SIZED HAIL COULD
OCCUR AS THE FRONT PUSHES SOUTH THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED TONIGHT OR FRIDAY.

LAZ026-MSZ029>033-037>039-043>046-048>066-072>074-102330-
CONCORDIA-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-
NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
619 PM CDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

A ROUND OF STRONG TO SEVERE THUNDERSTORMS ALONG AND SOUTH OF AN
APPROACHING COLD FRONT WILL BE POSSIBLE FRIDAY AFTERNOON ACROSS THE
REGION. DAMAGING WINDS OF 60 MPH AND QUARTER SIZED HAIL COULD OCCUR
AS THE FRONT PUSHES SOUTH THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED ON FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN/DL

In the hours before

Local storm report, Aug 9, 9:35 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
935 PM CDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             MANGHAM                 32.31N 91.77W
08/09/2012  E1.25 INCH       RICHLAND           LA   PUBLIC

&&

DL
Local storm report, Aug 9, 9:44 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
944 PM CDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     ALTO                    32.36N 91.86W
08/09/2012                   RICHLAND           LA   TRAINED SPOTTER

            TREES AND A POWER LINE DOWN ACROSS LA HIGHWAY 15

0910 PM     TSTM WND DMG     WINNSBORO               32.16N 91.72W
08/09/2012                   FRANKLIN           LA   LAW ENFORCEMENT

            MULTIPLE TREES AND POWER POLES DOWNED AROUND FRANKLIN
            PARISH

&&

DL
Local storm report, Aug 9, 9:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
946 PM CDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     10 E WINNSBORO          32.15N 91.56W
08/09/2012                   FRANKLIN           LA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ACROSS FRANKLIN PARISH

&&

DL
Local storm report, Aug 9, 9:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
951 PM CDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     WINNSBORO               32.16N 91.72W
08/09/2012                   FRANKLIN           LA   LAW ENFORCEMENT

            MULTIPLE TREES AND POWER POLES DOWNED AROUND FRANKLIN
            PARISH. TREES FELL ON THREE HOUSES.

&&

DL
Local storm report, Aug 9, 9:52 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
952 PM CDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     BASKIN                  32.26N 91.75W
08/09/2012  E70.00 MPH       FRANKLIN           LA   LAW ENFORCEMENT

&&

DL
Local storm report, Aug 9, 9:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
956 PM CDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     5 NW PARKDALE           33.17N 91.61W
08/09/2012                   ASHLEY             AR   LAW ENFORCEMENT

            TREES DOWN ACROSS EASTERN ASHLEY COUNTY...SOME BLOCKING
            ROADS

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:09 PM CDTSpecial Weather StatementJANMorehouse, West Carroll31 min
Aug 9, 7:21 PM CDTSpecial Weather StatementJANMadison29 min
Aug 9, 7:24 PM CDTSevere Thunderstorm WarningJANMorehouse, West Carroll66 min
Aug 9, 7:32 PM CDTSpecial Weather StatementJANMorehouse33 min
Aug 9, 7:41 PM CDTSevere Thunderstorm WarningJANMadison, Tensas64 min
Aug 9, 7:52 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland53 min
Aug 9, 8:10 PM CDTSevere Thunderstorm WarningJANEast Carroll23 min
Aug 9, 8:31 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland44 min
Aug 9, 8:42 PM CDTSevere Thunderstorm WarningJANFranklin, Madison, Tensas63 min
Aug 9, 8:45 PM CDTSevere Thunderstorm WarningJANFranklin, Richland60 min
Aug 9, 9:11 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin, Richland, Tensas64 min
Aug 9, 9:44 PM CDTSevere Thunderstorm WarningJANFranklin, Richland46 min
Aug 9, 9:52 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Tensas53 min
Aug 9, 9:55 PM CDTSevere Thunderstorm WarningJANMorehouse, West Carroll65 min
Aug 9, 10:11 PM CDTSevere Thunderstorm WarningJANFranklin, Richland49 min
Aug 9, 10:21 PM CDTFlash Flood WarningJANEast Carroll, Morehouse, Richland, West Carroll114 min
Aug 9, 10:41 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll49 min
Aug 9, 10:43 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia62 min
Aug 9, 11:15 PM CDTSpecial Weather StatementJANWest Carroll30 min
Aug 9, 11:27 PM CDTSpecial Weather StatementJANWest Carroll28 min
Aug 10, 4:34 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin56 min
Aug 10, 4:49 PM CDTSevere Thunderstorm WarningJANMadison56 min
Aug 10, 5:16 PM CDTSpecial Weather StatementJANTensas29 min
Aug 10, 5:42 PM CDTSevere Thunderstorm WarningJANTensas63 min
Aug 10, 6:00 PM CDTSevere Thunderstorm WarningJANMadison, Tensas45 min
Aug 10, 6:04 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia56 min
Aug 10, 6:22 PM CDTFlash Flood WarningJANConcordia79 min
Aug 10, 6:59 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia61 min

Nearby

Flash Flood Warnings in Louisiana, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.